# SDR IPXA1164702

- Difficulty date: January 27, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 8,824 hours, 5,499 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327082100100
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, REPAIR RECORD VALIDATION SURVEY, REPAIR OF MAIN CARGO COMPARTMENT RT FLOORBOARD NR262DM BOTTOM SIDE AT TIE-DOWN CUT OUT.     FABRICATED MAIN DECK COMPARTMENT FLOOR PANEL NR262DM REF A300-5320-16407-E,  APPX A/B.
